Filtros : "TEORIA DOS GRUPOS" "Hungria" Removido: "Financiado pelo Ministero dell'Istruzione dell'Università e della Ricerca Seguici" Limpar

Filtros



Refine with date range


  • Source: Publicationes Mathematicae Debrecen. Unidade: IME

    Subjects: TEORIA DOS GRUPOS, LAÇOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre e RASSKAZOVA, Marina e SABININA, L. On the structure of automorphic Moufang loops. Publicationes Mathematicae Debrecen, v. 88, n. 3-4, p. 261-267, 2016Tradução . . Disponível em: https://doi.org/10.5486/pmd.2016.7147. Acesso em: 06 out. 2024.
    • APA

      Grichkov, A., Rasskazova, M., & Sabinina, L. (2016). On the structure of automorphic Moufang loops. Publicationes Mathematicae Debrecen, 88( 3-4), 261-267. doi:10.5486/pmd.2016.7147
    • NLM

      Grichkov A, Rasskazova M, Sabinina L. On the structure of automorphic Moufang loops [Internet]. Publicationes Mathematicae Debrecen. 2016 ; 88( 3-4): 261-267.[citado 2024 out. 06 ] Available from: https://doi.org/10.5486/pmd.2016.7147
    • Vancouver

      Grichkov A, Rasskazova M, Sabinina L. On the structure of automorphic Moufang loops [Internet]. Publicationes Mathematicae Debrecen. 2016 ; 88( 3-4): 261-267.[citado 2024 out. 06 ] Available from: https://doi.org/10.5486/pmd.2016.7147
  • Source: Publicationes Mathematicae Debrecen. Unidade: IME

    Subjects: TEORIA DOS GRUPOS, TEORIA DOS NÚMEROS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre e RASSKAZOVA, Marina e VOJTECHOVSKY, Petr. Automorphic loops arising from module endomorphisms. Publicationes Mathematicae Debrecen, v. 88, n. 3-4, p. 287-303, 2016Tradução . . Disponível em: https://doi.org/10.5486/pmd.2016.7283. Acesso em: 06 out. 2024.
    • APA

      Grichkov, A., Rasskazova, M., & Vojtechovsky, P. (2016). Automorphic loops arising from module endomorphisms. Publicationes Mathematicae Debrecen, 88( 3-4), 287-303. doi:10.5486/pmd.2016.7283
    • NLM

      Grichkov A, Rasskazova M, Vojtechovsky P. Automorphic loops arising from module endomorphisms [Internet]. Publicationes Mathematicae Debrecen. 2016 ; 88( 3-4): 287-303.[citado 2024 out. 06 ] Available from: https://doi.org/10.5486/pmd.2016.7283
    • Vancouver

      Grichkov A, Rasskazova M, Vojtechovsky P. Automorphic loops arising from module endomorphisms [Internet]. Publicationes Mathematicae Debrecen. 2016 ; 88( 3-4): 287-303.[citado 2024 out. 06 ] Available from: https://doi.org/10.5486/pmd.2016.7283
  • Source: Publicationes Mathematicae Debrecen. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÉIS DE GRUPOS, TEORIA DOS GRUPOS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Sônia Pitta e POLCINO MILIES, Francisco César. Some remarks on central idempotents in group rings. Publicationes Mathematicae Debrecen, v. 52, n. 1-2, p. 187-192, 1997Tradução . . Disponível em: http://publi.math.unideb.hu/load_pdf.php?p=420. Acesso em: 06 out. 2024.
    • APA

      Coelho, S. P., & Polcino Milies, F. C. (1997). Some remarks on central idempotents in group rings. Publicationes Mathematicae Debrecen, 52( 1-2), 187-192. Recuperado de http://publi.math.unideb.hu/load_pdf.php?p=420
    • NLM

      Coelho SP, Polcino Milies FC. Some remarks on central idempotents in group rings [Internet]. Publicationes Mathematicae Debrecen. 1997 ; 52( 1-2): 187-192.[citado 2024 out. 06 ] Available from: http://publi.math.unideb.hu/load_pdf.php?p=420
    • Vancouver

      Coelho SP, Polcino Milies FC. Some remarks on central idempotents in group rings [Internet]. Publicationes Mathematicae Debrecen. 1997 ; 52( 1-2): 187-192.[citado 2024 out. 06 ] Available from: http://publi.math.unideb.hu/load_pdf.php?p=420

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024